# SDR SWAA2024120272499

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Burned
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) RH OVERWING EMERGENCY EXIT SIGN (SIDEWALL) HAS BURNED OUT BULB 2024-672580<[01] REPLACED LAMP AT RH OVERWING EMERGENCY EXIT SIGN IAW B737-700 AMM 33-51-01-960-802. TEST IS OK;[02] JOB COMPLETED AND TEST IS OK
